# SDR YENA2007114

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 3,602 hours, 2,344 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLT 1056 PIT-JFK, "SLAT FAIL" EICAS MSG. APPEARED WHILE CLIMBING THROUGH 10,000 FT.  SLATS REMAINED FAILED AT ZERO POSITION.  FOLLOWED QRH PROCEDURE.  APPROACH & LANDING UNEVENTFUL IN ACCORDANCE WITH/QRH.  FOUND SLAT PDU BRAKE ENGAGED.  PERFORM RIGGING ADJUSTMENT IAW 27-81-00.  COULD NOT DUPLICATE FAULT, OK TO CONTINUE SERVICE.
